Alert archive / Wisconsin / Gale Warnings in 2008

Gale Warning 16, NWS Green Bay, WI

December 14, 2008

NWS Green Bay, WI issued this gale warning at Dec 14, 2008, 4:32 AM CST. It took effect at Dec 14, 2008, 10:27 AM CST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 4:32 AM CST (10:32 UTC)
In effect from
Dec 14, 2008, 10:27 AM CST
Expired
Dec 15, 2008, 3:55 PM CST
In force
29 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WHUS73 KGRB 141032
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
432 AM CST SUN DEC 14 2008

...STRONG SOUTH WINDS TODAY...WITH GALE FORCE SOUTHWEST AND THEN
WEST WINDS TONIGHT AND MONDAY...

.LOW PRESSURE MOVING FROM NORTHERN KANSAS TO NORTHERN WISCONSIN
TODAY WILL PRODUCE STRONG SOUTH WINDS AND BUILDING WAVES. AS THE
STORM MOVES AWAY AND INTENSIFIES TONIGHT AND MONDAY...SOUTHWEST
AND THEN WEST GALES ARE EXPECTED.

LMZ521-522-541>543-141845-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-081215T0000Z/
/O.UPG.KGRB.GL.A.0003.081215T0000Z-081215T1800Z/
/O.NEW.KGRB.GL.W.0016.081215T0000Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
432 AM CST SUN DEC 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE TODAY AS A LOW
PRESSURE SYSTEM APPROACHES. AS THE STORM MOVES AWAY AND
INTENSIFIES TONIGHT AND MONDAY...SOUTHWEST AND THEN WEST GALES ARE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
404 
WHUS73 KGRB 141627
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST SUN DEC 14 2008

...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE THROUGH
MONDAY...

.DEEPENING LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL
SWING AN ARCTIC COLD FRONT OVER THE REGION THIS EVENING. GALE
FORCE WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT THIS EVENING
AND CONTINUE THROUGH MONDAY.

LMZ521-522-541>543-150030-
/O.UPG.KGRB.SC.Y.0079.000000T0000Z-081215T0000Z/
/O.EXT.KGRB.GL.W.0016.081214T1627Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CST SUN DEC 14 2008

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CST MONDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. THIS
FRONT WILL BRING GALE FORCE WINDS ALONG THE LAKE MICHIGAN SHORE
AND THE BAY OF GREEN BAY THIS EVENING THROUGH MOST OF MONDAY...AND
GENERATE 5 TO 8 FOOT WAVES OVER MOST LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
275 
WHUS73 KGRB 142241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CST SUN DEC 14 2008

...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE
THROUGH MONDAY...

.AN INTENSE LOW PRESSURE SYSTEM MOVING ACROSS NORTHWEST
WISCONSIN...WILL BRING A ARCTIC COLD FRONT EAST OVER THE
REGION TONIGHT. GALE FORCE WINDS WILL DEVELOP BEHIND THE
FRONT EARLY MONDAY...WHICH SHOULD CONTINUE THROUGH MOST
OF THE DAY.

LMZ521-522-541>543-150645-
/O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
441 PM CST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

SOUTH TO SOUTHWEST WINDS WILL BECOME WEST EARLY MONDAY...
AND INCREASE TO 35 KNOT GALES DURING THE MORNING. WAVES IN
RESPONSE WILL BUILD TO 3 TO 6 FT ON THE NORTHERN HALF OF THE
BAY OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN.
THE WINDS AND WAVES SHOULD DECREASE ON MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
759 
WHUS73 KGRB 150351
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CST SUN DEC 14 2008

...GALE FORCE WINDS TO DEVELOP THIS EVENING...AND CONTINUE
THROUGH MONDAY...

.AN INTENSE LOW PRESSURE SYSTEM MOVING ACROSS WESTERN LAKE
SUPERIOR...WILL BRING A ARCTIC COLD FRONT EAST OVER THE REGION
TONIGHT. GALE FORCE WINDS WILL DEVELOP BEHIND THE FRONT EARLY
MONDAY...WHICH SHOULD CONTINUE THROUGH MOST OF THE DAY.

LMZ521-522-541>543-151200-
/O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 PM CST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

SOUTHWEST WINDS WILL BECOME WEST EARLY MONDAY... AND INCREASE
TO 35 KNOT GALES DURING THE MORNING. WAVES IN RESPONSE WILL
BUILD TO 3 TO 6 FT ON THE NORTHERN HALF OF THE BAY OF GREEN
BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN. THE WINDS
AND WAVES SHOULD DECREASE ON MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
609 
WHUS73 KGRB 151042
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CST MON DEC 15 2008

...GALE FORCE WILL CONTINUE TODAY...

.AN INTENSE LOW PRESSURE SYSTEM EXITING THE GREAT LAKES REGION
WILL PRODUCE WEST GALES TODAY. THE WINDS WILL DIMINISH THIS
EVENING AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION.

LMZ521-522-541>543-151845-
/O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
442 AM CST MON DEC 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
988 
WHUS73 KGRB 151608
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CST MON DEC 15 2008

...GALE FORCE WINDS WILL CONTINUE THIS AFTERNOON...

.AN INTENSE LOW PRESSURE SYSTEM EXITING THE GREAT LAKES REGION
WILL PRODUCE WEST GALES THIS AFTERNOON. THE WINDS WILL DIMINISH
THIS EVENING AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION.

LMZ521-522-541>543-160000-
/O.CON.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CST MON DEC 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST
GALES TO 35 KTS WILL PERSIST THROUGH THE AFTERNOON. THE WINDS WILL
GRADUALLY DIMINISH THIS EVENING. WAVES OF 2 TO 4 FT ARE EXPECTED ON
THE BAY...AND 3 TO 6 FT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
383 
WHUS73 KGRB 152155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CST MON DEC 15 2008

...GUSTY WEST WINDS WILL CONTINUE THROUGH THIS EVENING...

.DEEP LOW PRESSURE ACROSS NORTHWEST QUEBEC WILL CONTINUE TO FUNNEL
IN GUSTY WEST WINDS THROUGH THIS EVENING.

LMZ521-522-541>543-160300-
/O.CAN.KGRB.GL.W.0016.000000T0000Z-081216T0000Z/
/O.NEW.KGRB.SC.Y.0080.081215T2155Z-081216T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 PM CST MON DEC 15 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

DEEP LOW PRESSURE ACROSS NORTHWEST QUEBEC WILL CONTINUE TO FUNNEL
IN GUSTY WEST WINDS THROUGH THIS EVENING. 3 TO 5 FOOT WAVES ARE FORECASTED
THIS EVENING OVER ALL BUT THE SOUTHERN BAY OF GREEN BAY...BEFORE
SUBSIDING OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 14, 4:27 AM CST, 5 minutes earlier.

Area forecast discussion, Dec 14, 4:27 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CST SUN DEC 14 2008

.SHORT TERM...TODAY THROUGH MONDAY. VIGOROUS STORM WILL BRING
WINTER WEATHER TO THE FAR NORTH TODAY THROUGH THEIS EVENING AND
THEN BRING STRONG WINDS AND BITTER COLD LATE TONIGHT AND MONDAY.
STRONG TEMPERATURE GRADIENT THIS MORNING (-15F IN NORTH DAKOTA AND
50F IN EASTERN NEBRASKA) WILL PROVIDE THE ENERGY TO PRODUCE
DEEPENING STORM TODAY. MODELS FORECAST IT TO MOVE ACROSS NORTHERN
WISCONSIN THIS EVENING CAUSING MOST OF THE FORECAST AREA TO BE IN
THE WARM SECTOR WITH MOSTLY RAIN. THE EXCEPTION IS IN THE FAR
NORTHCENTRAL COUNTIES WHERE THERE MAY BE A COUPLE INCHES OF SLUSHY
SNOW AND ICE.

THINK THE NAM HANDLES THE COLD BLAST OF AIR BEST TONIGHT AND
MONDAY...WHICH IS TO BE EXPECTED AS IT HAS MORE MODEL LAYERS NEAR
THE GROUND THAN THE GFS. TEMPERATURES SHOULD DROP TO ZERO OR BELOW
IN MUCH OF CENTRAL WISCONSIN BY 12Z MONDAY WITH SINGLE NUMBERS
FURTHER EAST. BUFKIT MODEL SOUNDINGS SHOW SUSTAINED WINDS OF 25
MPH WITH GUSTS TO 40 MPH OR MORE LATE TONIGHT THROUGH MONDAY
AFTERNOON. THIS COMBINED WITH THE EXPECTED TEMPERATURES SHOULD
MAKE FOR 20 TO 30 BELOW WIND CHILLS. ISSUED A WIND CHILL ADVISORY
FOR THE ENTIRE AREA FROM 09Z MONDAY THROUGH 00Z TUESDAY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY.

THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE TIMING AND
SNOW AMOUNTS WITH THE SYSTEM EXPECTED TO AFFECT THE AREA TOWARD
THE MIDDLE OF THE WEEK. AFTER THAT...THE PRIMARY CONCERN WILL BE
THE TIMING OF ANOTHER SYSTEM EXPECTED DURING THE LATTER HALF OF
THE WEEK.

24 HOURS AGO...THE GFS AND ECMWF-HIRES HAD TIMING DIFFERENCES
WITH THE NEXT SYSTEM FORECAST TO MOVE INTO THE AREA. BUT LATEST
MODEL RUNS HAD SIMILAR TIMING. ENOUGH COLD AIR WILL BE IN
PLACE TO KEEP PRECIPITATION TYPE FROM BECOMING A CONCERN. MODEL
QPF...USING A SNOW TO LIQUID RATIO OF 17 TO 1...AND HPC
PRELIMINARY DAY 3 GUIDANCE HAVE AT LEAST A FEW INCHES OF
ACCUMULATION FORECAST IN CENTRAL AND EAST-CENTRAL WISCONSIN
TUESDAY AFTERNOON INTO TUESDAY NIGHT. SNOW TOTALS MAY END UP BEING
ENOUGH FOR AN ADVISORY BUT THERE ARE SEVERAL MORE MODEL CYCLES
BEFORE THE ONSET OF THE EVENT SO THERE IS PLENTY OF TIME TO
FINE-TUNE THE FORECAST.

THE 00Z GFS HAD THE NEXT SYSTEM FORECAST TO AFFECT THE AREA LATE
WEDNESDAY NIGHT...WHILE THE 00Z EC HELD OFF UNTIL THURSDAY. HAVE
GONE CLOSER TO THE EC TIMING...ALSO FAVORED BY HPC. QPF FROM THE EC
WAS HIGHER WITH THIS SYSTEM THAN IT WAS WITH THE PREVIOUS ONE...SO
HEADLINES MAY BE NEEDED IN THE FUTURE.
&&

.AVIATION...CIGS WILL GRADUALLY LOWER TODAY THROUGH THIS EVENING
AS LOW LEVEL MOISTURE INCREASES. GENERALLY IFR CONDITIONS EXPECTED
WITH A FEW PLACES IN THE FAR NORTH NEAR AIRPORT MINIMUMS. LOW
LEVEL WIND SHEAR POSSIBLE WITH SOUTHWEST WINDS TO 40 KNOTS ABOUT
1200ABOVE GROUND LEVEL. VERY STRONG WEST WINDS OF 20 TO 40 MPH
EXPECTED LATE TONIGHT AND MONDAY MAY EXCEED CROSSWIND LIMITS FOR
SOME AIRCRAFT DEPENDING ON RUNWAY.
&&

.MARINE...SOUTH WINDS OF 15 TO 25 KNOTS WILL PRODUCE HAZRDOUS
CONDITIONS TO SMALL CRAFT TODAY. SOUTHWEST AND THEN WEST GALES ARE
EXPECTED TONIGHT AND MONDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 3 AM TO 6 PM CST MONDAY FOR WIZ005-
010>013-018>022-030-031-035>040-045-048>050-073-074.

WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ011-012.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005-
010.

&&

RDM/MG
Hazardous weather outlook, Dec 13, 4:14 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CST SAT DEC 13 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
414 PM CST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AN APPROACHING WINTER STORM WILL BRING A MIXTURE OF SNOW...SLEET
AND FREEZING RAIN TO NORTHERN WISCONSIN TONIGHT. THE GREATEST AMOUNT OF
SNOW AND ICE WILL BE IN THE FAR NORTH CENTRAL PART OF THE STATE.
ROADS AND SIDEWALKS WILL LIKELY BECOME SLICK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE IN
NORTH CENTRAL WISCONSIN SUNDAY. TRAVELERS CAN EXPECT SLICK ROADS
AND SIDEWALKS IN THOSE AREAS.

AN ARCTIC COLD FRONT WILL MOVE THROUGH THE FORECAST AREA ON SUNDAY
EVENING...RESULTING IN GUSTY WEST WINDS AND RAPIDLY FALLING
TEMPERATURES. WET ROADS WILL FREEZE QUICKLY ON SUNDAY EVENING...
RESULTING IN HAZARDOUS TRAVEL CONDITIONS. THE STRONG WINDS AND
FALLING TEMPERATURES WILL ALSO PRODUCE VERY COLD WIND CHILL
TEMPERATURES LATE SUNDAY NIGHT INTO MONDAY.

ACCUMULATING SNOW IS EXPECTED LATE TUESDAY INTO TUESDAY...WITH
SEVERAL INCHES POSSIBLE ACROSS CENTRAL...NORTHEAST AND EAST
CENTRAL WISCONSIN.

ANOTHER ROUND OF SIGNIFICANT ACCUMULATING SNOW IS POSSIBLE ON
THURSDAY NIGHT AND FRIDAY...BUT IT IS TOO EARLY TO ACCURATELY
DETERMINE THE TRACK OR SNOWFALL AMOUNTS WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-142215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
414 PM CST SAT DEC 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

STRONG SOUTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GALES ARE POSSIBLE SUNDAY NIGHT AND EARLY MONDAY AS A WINTER STORM
MOVES ACROSS THE REGION. SEE THE LATEST MARINE WEATHER MESSAGE FOR
ADDITIONAL DETAILS.

JKL/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:07 AM CSTWind Chill AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more50 hr

Nearby

Gale Warnings in Wisconsin, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.